Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

See all formats and pricing
More options …
Ahead of print


Jakimovski–Leviatan operators of Kantorovich type involving multiple Appell polynomials

Pooja Gupta / Ana Maria Acu / Purshottam Narain Agrawal
Published Online: 2019-03-08 | DOI: https://doi.org/10.1515/gmj-2019-2013


The purpose of the present paper is to obtain the degree of approximation in terms of a Lipschitz type maximal function for the Kantorovich type modification of Jakimovski–Leviatan operators based on multiple Appell polynomials. Also, we study the rate of approximation of these operators in a weighted space of polynomial growth and for functions having a derivative of bounded variation. A Voronvskaja type theorem is obtained. Further, we illustrate the convergence of these operators for certain functions through tables and figures using the Maple algorithm and, by a numerical example, we show that our Kantorovich type operator involving multiple Appell polynomials yields a better rate of convergence than the Durrmeyer type Jakimovski Leviatan operators based on Appell polynomials introduced by Karaisa (2016).

Keywords: Jakimovski–Leviatan–Kantorovich type operators; multiple Appell polynomials; weighted modulus of continuity and bounded variation

MSC 2010: 26A15; 41A35; 26A45


  • [1]

    T. Acar, V. Gupta and A. Aral, Rate of convergence for generalized Szász operators, Bull. Math. Sci. 1 (2011), no. 1, 99–113. CrossrefGoogle Scholar

  • [2]

    P. N. Agrawal, V. Gupta, A. S. Kumar and A. Kajla, Generalized Baskakov–Szász type operators, Appl. Math. Comput. 236 (2014), 311–324. Web of ScienceGoogle Scholar

  • [3]

    E. İbekli and E. A. Gadjieva, The order of approximation of some unbounded functions by the sequences of positive linear operators, Turkish J. Math. 19 (1995), no. 3, 331–337. Google Scholar

  • [4]

    A. Kajla and P. N. Agrawal, Szász–Durrmeyer type operators based on Charlier polynomials, Appl. Math. Comput. 268 (2015), 1001–1014. Web of ScienceGoogle Scholar

  • [5]

    A. Karaisa, Approximation by Durrmeyer type Jakimoski–Leviatan operators, Math. Methods Appl. Sci. 39 (2016), no. 9, 2401–2410. CrossrefWeb of ScienceGoogle Scholar

  • [6]

    H. Karsli, Rate of convergence of new Gamma type operators for functions with derivatives of bounded variation, Math. Comput. Modelling 45 (2007), no. 5–6, 617–624. CrossrefWeb of ScienceGoogle Scholar

  • [7]

    H. Karsli, Rate of convergence of Chlodowsky operators for functions with derivatives of bounded variation, Appl. Math. E-Notes 8 (2008), 203–213. Google Scholar

  • [8]

    D. W. Lee, On multiple Appell polynomials, Proc. Amer. Math. Soc. 139 (2011), no. 6, 2133–2141. Web of ScienceGoogle Scholar

  • [9]

    B. Lenze, On Lipschitz-type maximal functions and their smoothness spaces, Nederl. Akad. Wetensch. Indag. Math. 50 (1988), no. 1, 53–63. Google Scholar

  • [10]

    M. A. Özarslan, O. Duman and C. Kaanoğlu, Rates of convergence of certain King-type operators for functions with derivative of bounded variation, Math. Comput. Modelling 52 (2010), no. 1–2, 334–345. CrossrefWeb of ScienceGoogle Scholar

  • [11]

    S. Verma, On a generalization of Szász operators by multiple Appell polynomials, Stud. Univ. Babeş-Bolyai Math. 58 (2013), no. 3, 361–369. Google Scholar

  • [12]

    I. Yüksel and N. Ispir, Weighted approximation by a certain family of summation integral-type operators, Comput. Math. Appl. 52 (2006), no. 10–11, 1463–1470. CrossrefGoogle Scholar

About the article

Received: 2017-02-22

Revised: 2017-07-27

Accepted: 2017-08-09

Published Online: 2019-03-08

The first author is thankful to the “Ministry of Human Resource and Development”, New Delhi, India, and the second author is thankful to Lucian Blaga University of Sibiu Project research grants LBUS-IRG-2017-03 for the financial support to carry out the above research.

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2013.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in